# SDR SWAA2022110166459

- Difficulty date: October 31, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 6,584 hours, 3,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLIGHT DECK FLASHLIGHT TEST FAIL / [01] OK TO CONT PER MEL 25-64-02 SP1B A#10066;[02] REMOVED AND REPLACED FLIGHT DECK FLASHLIGHT BATTERY PER AMM 25-64-00
